# SDR 20010504AP009

- Difficulty date: January 15, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N823SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: MSN207
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: VL35B3
- Condition: Inoperative
- Location: Lt Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: J, A

## Discrepancy

LOW SPEED AILERON FAILED TO DISCONNECT IN AUTO AND IN DISCONNECT POSITION AFTER SLAT RETRACTION.  FUEL DUMPED, 40,000 LBS.  AIRCRAFT RETURNED TO LOCKBORNE.  LANDING NORMAL.  ASSIGNED DMI NR 1452 IAW MEL 27-11-01, CAT ''B'' EXPIRES 1-18-01.  LOCKOUT PROCEDURES COMPLIED WITH.  (M)
